# SDR 98ZZZX91

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67SF
- Make and model: Cessna 650
- Aircraft serial: 6500045
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Hose
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW COMPLAINED OF FUEL ODOR IN AFT BAGGAGE COMPT.  INVEST REVEALED A FUEL HOSE LEAKING THRU OUTER JACKET.   HOSE IS APPROX 16 INCHES LONG AND LOCATED ABOVE RT FWD CEILING OF AFT BAGGAGE COMPT BETWEEN APU FUEL SHUT-OFF VALVE AND A UNION.  THE OTHER SIDE IS ATTACHED TO ANOTHER HOSE WHICH GOES TO THE APU FUEL FILTER.  TURBOMACH APU PARTS MANUAL SHOWS 1 HOSE TRAVELING BTWN VALVE AND APU.  HOSES REPLACED WITH NEW TSO'D HOSE ASSY.   OLD HOSES SHOWED SIGNS OF RUBBER BEING EXTRUDED THRU SS OUTER JACKET AND NO MARKINGS ON EITHER HOSE.  COULD NOT DETERMINE IF HOSES WERE ORIGINAL.  PATS SB NR SA 289NE-4 (FUEL VALVE RELOCATION) PREVIOUSLY C/W.  SUBMITTER SUGGESTED A ONE-TIME INSP OF FUEL HOSES FOR APPROVED HOSE ASSYS.
